dcsimg
Article: North American Jurassic Foraminifera, II. Characteristic western interior Callovian species
Add this to your Mendeley library Report an error

Title

North American Jurassic Foraminifera, II. Characteristic western interior Callovian species

By



Type

Article

Date of Publication

Original Publication

Journal of the Washington Academy of Sciences.

Volume

40

Pages

5--19

Contributed by

BioStor

Title

North American Jurassic Foraminifera, II. Characteristic western interior Callovian species

By

Loeblich, Alfred R. (Alfred Richard) 1914-1994
Tappan, H E L E N

Type

Article

Date of Publication

1950

Original Publication

Journal of the Washington Academy of Sciences.

Volume

40

Pages

5--19

Contributed by

BioStor

Language

English

Published by

Washington [etc.,Washington Academy of Sciences]

Identifiers

BioStor: 134048
ISSN: 0043-0439

Rights Status

Permission to digitize granted by the rights holder

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>North American Jurassic Foraminifera, II. Characteristic western interior Callovian species</title>
</titleInfo>
<name>
<namePart>Loeblich, Alfred R.</namePart>
</name>
<name>
<namePart>Tappan, H E L E N</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">40</note>
<relatedItem type="host">
<titleInfo>
<title>Journal of the Washington Academy of Sciences.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington [etc.,</placeTerm>
</place>
<publisher>Washington Academy of Sciences]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>40</number>
</detail>
<extent unit="pages">
<start>5</start>
<end>19</end>
</extent>
<date>1950</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/101151</identifier>
<accessCondition type="useAndReproduction">Permission to digitize granted by the rights holder</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart101151,
title = {North American Jurassic Foraminifera, II. Characteristic western interior Callovian species},
journal = {Journal of the Washington Academy of Sciences.},
volume = {40},
copyright = {Permission to digitize granted by the rights holder},
url = {https://www.biodiversitylibrary.org/part/101151},
publisher = {Washington [etc.,Washington Academy of Sciences]},
author = {Loeblich, Alfred R. (Alfred Richard) and Tappan, H E L E N},
year = {1950},
pages = {5--19},
}

Download RIS citation

TY - JOUR
TI - North American Jurassic Foraminifera, II. Characteristic western interior Callovian species
T2 - Journal of the Washington Academy of Sciences.
VL - 40
UR - https://www.biodiversitylibrary.org/part/101151
PB - Washington Academy of Sciences]
CY - Washington [etc.,
PY - 1950
SP - 5
EP - 19
SN - 0043-0439
AU - Loeblich, Alfred R. (Alfred Richard)
AU - Tappan, H E L E N
ER -